# SDR HALA2009022000056

- Difficulty date: February 20, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 86,765 hours, 16,578 cycles
- Engine: Pwa PW4062
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Duct
- Condition: Loose
- Location: Start Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, LT/RT ENG LOW MAX N2 APPROX 22 PERCENT MOTORING SPEED DURING START DUCT PRESS WAS LOW W/START VALVE OPEN.  PERFORMED FIM 80-11-00 TIGHTENED CLAMPS ON DUCTING TO RIGHT START VALVE, STARTED LT/RT ENG, BOTH STARTED NORMAL OK TO CONTINUE.
